# SDR CA110811009

- Difficulty date: August 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 10,753 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Plunger
- Part number: 04112652
- Condition: Broken
- Location: Co-Pilot Seat
- Component: Seat, Cessna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPC INSP OF CUSTOMERS COMMERCIALLY REGISTERED ACFT, PROCEDED TO CARRY OUT AD 2011-10-09 (SEAT SLIPPAGE CAUSED BY LOCKING PIN NOT ENGAGING).  NOTICED THE SPRING FOR THE PLUNGER BROKEN.  SPRING WAS SUBSEQUENTLY REPLACED AND NO FURTHER ACTION TAKEN.  ACFT RETURNED TO SERVICE.
